I'm trying to determine a possible cause for a fairly dramatic change in my frequency. I'm wondering if it's at all associated with my beginning to take a low dose of a statin medication. This is the best place to try and find out if others have a similar experience. Thanks
Not me. I have been on low dose lovastatin for a couple of years with no problems.
Sometimes it can take a couple of weeks for the body to acclimate to a new drug. Or, it could just be coincidental and you snagged a gut virus.
I have been on rosuvastatine 10 mg a day about 2 years, haven't noticed any change in my bms.
Hi Jan, I'm just trying to scope out a reason for the change I'm experiencing. I've even wondered if I somehow magically picked up some friendly bacteria that changed my gut and slowed the passage of food. I've pretty much cut the dosage of Immodium for 6 a day to 3 or 4 and a physical exam found nothing amiss. The 40mg statin is the only thing that's changed so I'm trying to determine if anyone else might have had the same experience when beginning a stain. Jeff
Which statin are you on? When you mentioned a dramatic change in frequency I assumed it was higher, not lower. Most people don’t worry about a drop in frequency, and consider it a blessing.
I didn't want to say which way so as to not bias the question.
The reason I ask is because each drug is different, so the bias would be assuming a similar effect for all statins.